Doctor insights on:
Paracetamol Vs Acetaminophen
What do you recommend if I gave my son twice after evry 8hours tempra (acetaminophen) and neozep, just realized both are paracetamol?
Don't worry: It is very likely you have not harmed your child, so don't worry. Paracetamol (Acetaminophen) has a typical recommended dose of 15 mg/kg and it is not toxic to the liver until close to 150 mg/kg. In general, parents are advised to give 15mg/kg (for fever or pain), every 4 hours. The American Academy of Pediatrics no longer recommends cough/decongestant medications for children under 4 yrs. ...Read more
Tylenol (acetaminophen) overdose: Treatment is n -acetylcysteine (nac). Treat patients with evidence of hepatic failure, metabolic acidosis, coagulopathy, and/or encephalopathy in an intensive care unit (icu). Transfer patients with evidence of clinically significant hepatotoxicity to a medical facility with intensive care support and organ transplant services. *in the United States, call 1-800-222-1222. *use charcol if possible. ...Read more
I have earlier used 80 mg Acetaminophen suppository for my 28 mths son now I can only find 125 mg Paracetamol suppository. Is it too strong or not?
Hello ' am a med stu at third stage, I wanna to know what's the diffrence betwen paracetamol and panadol (acetaminophen) ' which of them leads to addiction, thanks
Good day! My son has a fever since lastnight, always 38 degrees celsius never go down eventhough im giving him paracetamol tempra (acetaminophen) infant drops, his 6 mo?
Natural response: 38 degrees celsius is not a particularly high fever, though it might be significantly higher if you were not giving him paracetamol. Paracetamol reduces fever but does not eliminate it. Fever is the body's natural response to infection and helps the immune system fight an infection. Thus, suppressing a fever can interfere with this response and prolong an infection. Please see my comment for more:. ...Read moreSee 1 more doctor answer
I had felt warm for about 2months and the doctors keep giving me paracetamol and acetaminophen. Do I have a heat intolerance sickness or others?
Feeling warm: May be due to health causes, medications, stress, spicy foods or environmental, using warm heated blankets, hot water bottle, keeping temperature at 80 degrees at home can make you feel flushed ; extremely warm. Try eliminating some of these causes ; take a cool shower/use cold drinks to lower body temperature to help restore your body to a more comfortable temperature. Discuss with your doctor. ...Read more
Are paracetamol and acetaminophen same? I'm allergic to paracetamol and am 11 weeks pregnant. What alternative can I take for headaches?
The same: Paracetamol is the name used in other parts of the world for Acetaminophen or Tylenol (acetaminophen). Since you are pregnant it is best to consult. With your own doctor, he should be able to recommend something that may not harm your baby. Your other alternatives (Aspirin, Ibuprofen) may have other side effects. ...Read moreSee 1 more doctor answer
How long after taking one paracetamol (panadol) can I have a glass of wine? Dad says fine - but wanted to be sure!
No alcohol with meds: Paracetamol is like acetaminophen, thus will react with liver enzymes. Alcohol may also interact with enzymes in the liver and interfere in filtration of toxins in the blood, which is the primary purpose of the liver, so it is best not to consume any alcohol with medications in general, and especially with those medications that may interfere with liver metabolism enzymes. ...Read more
Can we take Advil (ibuprofen) or panadol or paracetamol when taking OCD medications (faverine)? And is it bad to drink coffee?
It depends: This is an important question. Too much Acetaminophen is dangerous. According to epocrates, a drug information program, most healthy adults can get up to about 1, 000 mg in 4 hrs, and 4, 000 mg (4 grams) per day safely. Children should get less, based on their age or weight. Read labels carefully, and ask your doctor or nurse if unsure. ...Read moreSee 1 more doctor answer
50 Grams: This would be the equivalent of taking a bottle of 100 tablets of extra strength tylenol. This has the potential of being anywhere from fatal to cause permanent liver damage. If you know anyone who consumed this much acetaminophen, see that the patient gets to the emergency department asap. ...Read more
See below: Depends on how much is 'too much'. If one extra tablet one time, probably ok. If more that 2 extra tablets, should go to er. If 1 or 2 extra on multiple occasions should see your doctor. Also if you drink alcohol, it could be more serious. Tylenol (acetaminophen) can cause serious liver damage, & alcohol can make it worse. ...Read moreSee 1 more doctor answer
At one time? If so: I would recommend you go to the hospital immediately as 30 grams can severely damage your liver and you will need to be seen by a physician immediately for possible treatment. ...Read more
Gout: Yes you can take Acetaminophen for gout. If you truly have confirmed gout I recommend that you talk with your doctor and take a medication to keep your uric acid level to 5 or below. Even if you control the pain and symptoms with acetamonophen the elevated uric acid is attacking your joints 24 hours a day 365 days a year. Best to treat it and not cover it up with a anti-inflammatory. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Meftal vs paracetamol
- Baby ibuprofen vs paracetamol
- Ibuprofen vs paracetamol for fever
- Aspirin vs paracetamol
- Ibuprofen vs paracetamol vs codeine
- Paracetamol vs ibuprofen anti inflammatory
- Paracetamol vs ibuprofen back pain
- Infant acetaminophen vs ibuprofen
- Headache ponstan vs paracetamol